Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

How can i control the high blood pressure ?

im 39 my bp is 136/68 and pulse is 74 . i was on a bp med and it lowered me from 159/106 to 144/89 but i gained 40 lbs in a 4 month period after starting the med and during wich cut my sweet tea dring from 1/2 a gallon a day or more to 1 20 oz cup ans still gained wait but the 136 number is what i just took 5 min ago ( on a average) after removing my self from the med over a week ago is this doing better and is there a conection on the weight gain or not my doc says no but i dont belive it??
Asked On : Sat, 14 May 2011
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Blood pressure medication cannot lead to increase in your weight,your doctor is right.Please do not stop medicines on your own without asking to your doctor.As there are all the chances of sudden increase any time without warning.try sincerely for reducing weight.Avoid junk food,do regular exercise.bye.
Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor